Computing quasi-LTI robustness margins in sampled-data systems

Sean E. Bourdon, Geir E. Dullerud

Research output: Contribution to journalArticlepeer-review

Abstract

The robustness test for sampled-data systems with slowly time-varying perturbations is known to be infinite dimensional in nature. This note develops computationally explicit upper and lower bounds for the corresponding stability radius, presenting them in terms of linear matrix inequalities (LMIs) given by state-space formulas derived. The upper bound is shown to converge monotonically to the stability radius, and so can be systematically tightened at the cost of increased computational effort. The lower bound is monotonically increasing, and is conjectured to also converge to the stability radius.

Original languageEnglish (US)
Pages (from-to)607-613
Number of pages7
JournalIEEE Transactions on Automatic Control
Volume46
Issue number4
DOIs
StatePublished - Apr 1 2001

Keywords

  • Convex optimization
  • Linear quasi- time invariant(quasi-LTI)
  • Periodic systems
  • Sampled-data
  • Structured uncertainty

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Computing quasi-LTI robustness margins in sampled-data systems'. Together they form a unique fingerprint.

Cite this